# SDR CHQA20130822324

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 29,965 hours, 26,670 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,430 hours, 25,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C00058
- Condition: Inoperative
- Location: Emergency Light
- Part time: 20,600 hours, 20,512 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT AND RT OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MX REPLACED THE NR 4 BATTERY.  OPS CHECKED GOOD.
